# SDR R61A2021092100760

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 35,837 hours, 27,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2663
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 5,441 hours, 3,867 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE PARTIALLY DEPLOYED. R&R L2 DOOR SLIDE.
